Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On continuous extensions of grafting maps


Author: Kentaro Ito
Journal: Trans. Amer. Math. Soc. 360 (2008), 3731-3749
MSC (2000): Primary 30F40; Secondary 57M50
Published electronically: January 29, 2008
MathSciNet review: 2386243
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The definition of the grafting operation for quasifuchsian groups is extended by Bromberg (preprint) to all $ b$-groups. In this paper, we show that the extended grafting maps behave as continuous maps for every sequence which converges ``standardly'' to a boundary group, although the maps are not continuous in general. As a consequence of this result, we extend Goldman's grafting theorem for quasifuchsian groups to all boundary $ b$-groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30F40, 57M50

Retrieve articles in all journals with MSC (2000): 30F40, 57M50


Additional Information

Kentaro Ito
Affiliation: Graduate School of Mathematics, Nagoya University, Nagoya 464-8602, Japan
Email: itoken@math.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04333-X
PII: S 0002-9947(08)04333-X
Keywords: Projective structures, quasifuchsian space, grafting
Received by editor(s): November 4, 2004
Received by editor(s) in revised form: October 17, 2005, and May 18, 2006
Published electronically: January 29, 2008
Dedicated: To the memory of Professor Nobuyuki Suita
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.